# SDR USAA2009081192082

- Difficulty date: July 22, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 69,847 hours, 47,867 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655292871
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEASE RETURN - MAJOR REPAIR - CRACK ON STRINGER AT BS 827, S14L.  REPAIRED STRINGER AT BS 827, S14L IAW B737-300 SRM 53-00-03-2R1.
